# SDR AALA202206211498

- Difficulty date: June 5, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 35,014 hours, 14,358 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON FLOOR BEAM NUT PLATE HOLES LOCATED AT STA 986.5 AND RIGHT BUTT LINE 44. BLENDED CORROSION AND INSTALLED STRAP REINFORCEMENT PER SRM 53-70-51-2R-6.
